# SDR QXEA2016030200170

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 35,579 hours, 37,128 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION LIGHT ILLUMINATED MOMENTAIRLY INITIALLY WITH PROP DE-ICE SECTION TO OFF.  PRIOR TO ENTERING CLOUDS, TURNED PROP DE-ICE ON AN PROP DE-ICE CAUTION ILLUMIINATED CYCLES ON AND OFF APPROXIMATELY 4 TIMES.  DIVERTED, LANDING UNEVENTFUL. INTERROGATED CDS FOUND NO FAULT, RAN ENGINES, PERFORMED FUNCTIONAL TEST OF PROPELLER DE-ICING SYSTEM MULTIPLE TIMES AMM TASK 30-61-00-720-801. CHECKED CDS NO FAULTS FOUND IN ICE PROTECTION AND NR 1 & NR 2 TMCU NO CAUTION LIGHTS ILLUMINATED.
